Evolution of subsets of 2 and parabolic problem for the Levi equation
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 3-4, pp. 757-784.
@article{ASNSP_1997_4_25_3-4_757_0,
     author = {Slodkowski, Zbigniew and Tomassini, Giuseppe},
     title = {Evolution of subsets of $\mathbb {C}^2$ and parabolic problem for the {Levi} equation},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {757--784},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 25},
     number = {3-4},
     year = {1997},
     mrnumber = {1655541},
     zbl = {1009.32008},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1997_4_25_3-4_757_0/}
}
TY  - JOUR
AU  - Slodkowski, Zbigniew
AU  - Tomassini, Giuseppe
TI  - Evolution of subsets of $\mathbb {C}^2$ and parabolic problem for the Levi equation
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1997
SP  - 757
EP  - 784
VL  - 25
IS  - 3-4
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1997_4_25_3-4_757_0/
LA  - en
ID  - ASNSP_1997_4_25_3-4_757_0
ER  - 
%0 Journal Article
%A Slodkowski, Zbigniew
%A Tomassini, Giuseppe
%T Evolution of subsets of $\mathbb {C}^2$ and parabolic problem for the Levi equation
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1997
%P 757-784
%V 25
%N 3-4
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1997_4_25_3-4_757_0/
%G en
%F ASNSP_1997_4_25_3-4_757_0
Slodkowski, Zbigniew; Tomassini, Giuseppe. Evolution of subsets of $\mathbb {C}^2$ and parabolic problem for the Levi equation. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 3-4, pp. 757-784. http://www.numdam.org/item/ASNSP_1997_4_25_3-4_757_0/

[AS] L. Ambrosio - H.M. Soner, Level set approach to mean curvature flow in any codimension, J. Diff. Geom. 43 (1996), 693-737. | MR | Zbl

[B] K.A. Brakke, The motion of a surface by its mean curvature, Princeton Univ. Press, Princeton, NJ, 1978. | MR | Zbl

[D] J.P. Demailly, Cohomology of q-convex spaces in top degrees, Math. Zeit. 204 (1990), 283-295. | MR | Zbl

[ES] L.C. Evans - J. Spruck, Motion of level sets by mean curvature. I, J. Differential Geometry 33, n. 4 (1991), 635-681. | MR | Zbl

[GS] R. Gay - A. Sebbar, Division et extension dans l'algèbre A∞(Ω) d'un ouvert pseudoconvexe à bord lisse de Cn, Math. Z. 189 (1985), 421-447. | Zbl

[H] G. Huisken, Flow by mean curvature of convex surfaces into spheres, J. Diff. Geom. 20 (1984), 237-266. | MR | Zbl

[LSU] O.A. Ladyzhenskaja - V.A. Solonnikov - N.N. Ural'Tseva, Linear and quasilinear equations ofparabolic type, Amer. Math. Soc., Providence, RI, 1968.

[S] N. Sibony, Some aspects of weakly pseudoconvex domains, "Several Complex Variables and Complex Geometry", Proc. of Symposia on Pure Math., 52, part I, 199-231. | MR | Zbl

[Si] Y.T. Siu, Every Stein subvariety has a Stein neighbourhood, Inv. Math. 38 (1977) 89-100. | Zbl

[S1] Z. Slodkowski, Pseudoconvex classes of functions. II. Affine pseudoconvex classes on RN, Pac. J. Math. 141 (1990), 125-163. | MR | Zbl

[ST1] Z. Slodkowski - G. Tomassini, Geometric properties of solutions of the Levi curvature equation in C2, J. Funct. Anal. 138 (1996), 188-212. | MR | Zbl

[ST2] Z. Slodkowski - G. Tomassini, Levi equation and evolution of subsets of C2, Rend. Mat. Acc. Lincei s. 9, 7 (1996), 235-239. | MR | Zbl

[W] J.B. Walsh, Continuity of envelopes of plurisubharmonic functions, J. Math. Mech. 18 (1968), 143-148. | MR | Zbl